# SDR HEEA0010303

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6710 · Main Rotor Control
- Part: Slide And Sleeve
- Part number: C4264215
- Condition: Grooved
- Location: Servo
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INTERMITTENT SPOOL INSIDE DIAMETER GROOVES ON BOTH ENDS WHICH CAUSE EXTERNAL LEAKAGE.  PART REPAIRED 12-19-96.
